×

zbMATH — the first resource for mathematics

Iwahori-Hecke algebras for \(p\)-adic loop groups. (English) Zbl 1345.22011
The paper under review develops the theory of the Iwahori-Hecke algebra associated to an untwisted affine Kac-Moody group over a non-archimedian local field. It is shown that this algebra is related to Cherednik’s double affine Hecke algebra. The authors also give an explicit description of the affine Satake isomorphism which generalizes Macdonald’s formula for spherical functions in the finite-dimensional case.

MSC:
22E67 Loop groups and related constructions, group-theoretic treatment
20G44 Kac-Moody groups
20C08 Hecke algebras and their representations
11S85 Other nonanalytic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Braverman, A., Finkelberg, M., Kazhdan, D.: Affine Gindikin-Karpelevich formula via Uhlenbeck spaces. In: Contributions in Analytic and Algebraic Number Theory. Springer Proc. Math., vol. 9. Springer, New York, pp. 17-29 (2012) · Zbl 1285.20049
[2] Braverman, A., Garland, H., Kazhdan, D., Patnaik, M.: An affine Gindikin-Karpelevich formula. In: Perspectives in Representation Theory, Contemp. Math., vol. 610. Amer. Math. Soc., Providence, pp. 43-64 (2014) · Zbl 1302.20048
[3] Braverman, A; Kazhdan, D, The spherical Hecke algebra for affine Kac-Moody groups I, Ann. Math. (2), 174, 1603-1642, (2011) · Zbl 1235.22027
[4] Braverman, A., Kazhdan, D.: Representations of affine Kac-Moody groups over local and global fields: a survey of some recent results. In: European Congress of Mathematics, pp. 91-117. Eur. Math. Soc., Zürich (2014). doi:10.4171/120 · Zbl 0958.20005
[5] Casselman, W, The unramified principal series of \({\mathfrak{p}}\)-adic groups. I. the spherical function, Compositio Math., 40, 387-406, (1980) · Zbl 0472.22004
[6] Cherednik, I, Double affine Hecke algebras and macdonald’s conjectures, Ann. Math. (2), 141, 191-216, (1995) · Zbl 0822.33008
[7] Cherednik, I; Ma, X, Spherical and Whittaker functions via DAHA I, Selecta Math. (N.S.), 19, 737-817, (2013) · Zbl 1293.20005
[8] Deodhar, VV, On some geometric aspects of Bruhat orderings. I. A finer decomposition of Bruhat cells, Invent. Math., 79, 499-511, (1985) · Zbl 0563.14023
[9] Gaitsgory, D; Kazhdan, D, Representations of algebraic groups over a 2-dimensional local field, Geom. Funct. Anal., 14, 535-574, (2004) · Zbl 1055.22014
[10] Gaitsgory, D; Kazhdan, D, Algebraic groups over a 2-dimensional local field: irreducibility of certain induced representations, J. Differ. Geom., 70, 113-127, (2005) · Zbl 1094.22002
[11] Gaitsgory, D., Kazhdan, D.: Algebraic groups over a 2-dimensional local field: some further constructions. In: Studies in Lie Theory, Progr. Math., vol. 243. Birkhäuser, Boston, pp. 97-130 (2006) · Zbl 1100.22005
[12] Garland, H., Grojnowski, I.: Affine Hecke algebras associated to Kac-Moody groups. arXiv:9508019 · Zbl 1202.22013
[13] Garland, H, The arithmetic theory of loop algebras, J. Algebra, 53, 480-551, (1978) · Zbl 0383.17012
[14] Garland, H, The arithmetic theory of loop groups, Inst. Hautes Études Sci. Publ. Math., 52, 5-136, (1980) · Zbl 0475.17004
[15] Garland, H, A Cartan decomposition for \(p\)-adic loop groups, Math. Ann., 302, 151-175, (1995) · Zbl 0837.22013
[16] Gaussent, S; Rousseau, G, Spherical Hecke algebras for Kac-Moody groups over local fields, Ann. Math. (2), 180, 1051-1087, (2014) · Zbl 1315.20046
[17] Ginzburg, V; Kapranov, M; Vasserot, E, Residue construction of Hecke algebras, Adv. Math., 128, 1-19, (1997) · Zbl 0884.22010
[18] Haines, TJ; Kottwitz, RE; Prasad, A, Iwahori-Hecke algebras, J. Ramanujan Math. Soc., 25, 113-145, (2010) · Zbl 1202.22013
[19] Iwahori, N; Matsumoto, H, On some Bruhat decomposition and the structure of the Hecke rings of \({\mathfrak{p}}\)-adic Chevalley groups, inst. hautes études sci, Publ. Math., 25, 5-48, (1965) · Zbl 0228.20015
[20] Kac, V.G.: Infinite-Dimensional Lie Algebras, 3rd edn. Cambridge University Press, Cambridge (1990) · Zbl 0716.17022
[21] Kac, VG; Peterson, DH, Infinite-dimensional Lie algebras, theta functions and modular forms, Adv. Math., 53, 125-264, (1984) · Zbl 0584.17007
[22] Kapranov, M, Double affine Hecke algebras and 2-dimensional local fields, J. Am. Math. Soc., 14, 239-262, (2001) · Zbl 0958.20005
[23] Looijenga, E, Invariant theory for generalized root systems, Invent. Math., 61, 1-32, (1980) · Zbl 0436.17005
[24] Langlands, R.P.: Euler products. A James K. Whittemore Lecture in Mathematics given at Yale University, 1967, Yale Mathematical Monographs, vol. 1. Yale University Press, New Haven, Conn. (1971) · Zbl 0231.20017
[25] Lusztig, G, Affine Hecke algebras and their graded version, J. Am. Math. Soc., 2, 599-635, (1989) · Zbl 0715.22020
[26] Macdonald, I.G.: Spherical Functions on a Group of p-adic Type. Publications of the Ramanujan Institute, No. 2. Ramanujan Institute, Centre for Advanced Study in Mathematics, University of Madras, Madras (1971) · Zbl 0626.22013
[27] Macdonald, IG, The Poincaré series of a Coxeter group, Math. Ann., 199, 161-174, (1972) · Zbl 0286.20062
[28] Macdonald, I.G.: A formal identity for affine root systems. In: Lie Groups and Symmetric Spaces. Amer. Math. Soc. Transl. Ser. 2, vol. 210. Amer. Math. Soc., Providence, pp. 195-211 (2003) · Zbl 1071.33016
[29] Macdonald, I.G.: Affine Hecke algebras and orthogonal polynomials. In: Cambridge Tracts in Mathematics, vol. 157. Cambridge University Press, Cambridge (2003) · Zbl 1024.33001
[30] Mautner, FI, Spherical functions over \({\mathfrak{p}}\)-adic fields. I, Am. J. Math., 80, 441-457, (1958) · Zbl 0092.12501
[31] Satake, I, Theory of spherical functions on reductive algebraic groups over \({\mathfrak{p}}\)-adic fields, Inst. Hautes Études Sci. Publ. Math., 18, 5-69, (1963) · Zbl 0122.28501
[32] Tits, J, Uniqueness and presentation of Kac-Moody groups over fields, J. Algebra, 105, 542-573, (1987) · Zbl 0626.22013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.